# SDR UALA2011102405735

- Difficulty date: October 24, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 34,090 hours, 13,799 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ASSIST BOTTLE PRESSURE IS LOW, INDICATES 1590 AT +20 DEGREES C.  OTHER DOOR PRESSURES ARE BETWEEN 1750 TO 1775.  SERVICED BOTTLE.
